MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 initial reporter name is (b)(6) event site name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
The nurse called to inform that a 40 cc linear intra-aortic balloon had been used on the patient.While the doctor had inserted the balloon and was trying to draw blood from, they position, the balloon could not draw blood.The doctor moved the position of the balloon and tried to draw blood again but found that blood could not be drawn.
 
Event or Problem Description
The nurse called to inform that a 40 cc linear intra-aortic balloon had been used on the patient.While the doctor had inserted the balloon and was trying to draw blood from the y position, the balloon could not draw blood.The doctor moved the position of the balloon and tried to draw blood again, but found that blood could not be drawn.There was no harm or injury reported.
 
Additional Manufacturer Narrative
Due to characterization limit e1: initial reported: (b)(6).Updated fields: patient demographics, b4, b5, b7, d4 lot number, expiry date, serial number, d8, d9, e1 (initial reporter name, event site email, event site telephone), g1 (contact person ¿ mfg site), g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, health effect ¿ impact codes, investigation conclusions).Corrected filed: d4 (udi number).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2.A1 (sex).Corrected fields: d1, e2.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22356002
Report Number2248146-2025-0000333
Device Sequence Number8621996
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000388403(17)270513(11)240513
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000388403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/24/2025
07/31/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/29/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight96 KG